MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL

FRESENIUS KABI USA LLC IVENIX, INC.; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Model Number SET-0014-1
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported: "nurse kept receiving upstream occlusion alarm when backpriming, despite clamp being open, red cap removed.No blood bag hooked up initially - just trying to backprime line.They fumbled with it' for ~20 min including attaching the blood bag to also try to backprime with no success.Once they tried a new blood admin set, it worked fine.Tubing not saved due to blood being in the line.A preliminary review identified the following issue: unresolved occlusion alarms an active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
No sample or picture is available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.The customer complaint cannot be confirmed.The potential root cause of the reported issue could be 1) an upstream occlusion alarm is triggered when the lvp cannot fill the ipc (pumping chamber) of the administration set due to the inlet tubing of the set being kinked or the slide clamp being actuated on the tubing, 2) small syringes can sometimes cause this to trigger when infusing from the secondary access port (through the secondary lav), 3) spike was not inserted correctly into the solution bag, 4) a possible cause could be excessive welding used to join internal components of the cassette.If an administration set triggers this alarm without the tubing being kinked/clamped or without infusing through a small syringe (5 cc), there could be an issue with the administration set that needs to be investigated.No sample is available for evaluation.Therefore, reported failure could not be replicated and exact root cause could not be provided.The current process controls detection include 1) 100% leak and occlusion test is performed through the leak and occlusion test machine to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing flow and underwater leak tests, 3) 100% visual inspection related to kinks during the manufacturing process and final physical inspections.The batch record fa25a21021 was reviewed.Record #2035473 was generated related to a unit found with the secondary port blocked, causing a failure in the functional (occlusion) test.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.

Brand Name
IVENIX, INC.
Common Device Name
LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key24845136
Report Number3014732157-2026-00435
Device Sequence Number17589942
Product Code FPA
UDI-Device Identifier00811505030030
UDI-Public00811505030030
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0014-1
Device Catalogue NumberSET-0014-1
Device Lot NumberFA25A21021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown